MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO; VALVE KIT

MEDIVATORS INC. DEFENDO; VALVE KIT
Model Number DEFENDO FUJIFILM 700 SERIES
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The distributor reported that the button on the defendo single use valve kit is leaking during patient procedures.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the return of the device, the cause of the reported event cannot be determined.The defendo single use valve kit instructions for use states, "inspect packaging before use.Sterility is not guaranteed if package has been opened or damaged.Do not use if packaging or product is damaged or expired.Attach the single use air/water valve to the endoscope's air/water port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, depress single use air/water valve to prime air/water channel." the device history record for the subject lot was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
DEFENDO
Common Device Name
VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key24007450
Report Number1651395-2026-00001
Device Sequence Number4746314
Product Code FEQ
UDI-Device Identifier00724995228941
UDI-Public(01)00724995228941(11)250806(17)280806(10)12688888
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K232329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDEFENDO FUJIFILM 700 SERIES
Device Catalogue Number100333
Device Lot Number(10)12688888
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown